Jump to content
Important Survey - Please Participate ×

Should I go back up on the dose?--tapered too fast and now miserable


[...]

Recommended Posts

I've been having a harder time as I've gotten lower on the dose--it's like there's a lag time and I haven't felt the results of all the cuts right away.  I feel like it's piled up on me and I'm back to being non-functional again like I was before I tapered.  When the doc reinstated me I felt SO much better and was able to get out some and do a little --things I hadn't done in 8 or 9 years.  And from being reinstated to about 1.5mg a day I was fairly comfortable--still far from feeling normal but much better than now.  I decided to hold for a while here at 1mg a day, and I'm about a week and a half or something like that into the hold and things are getting worse, and I do plan to keep holding but now I'm also wondering if I should go back up to .5mg 3 times a day instead of 2 times a day (i.e. 1.5mg a day.)  It's probably been at least a month since I was on that dose, but I was much more comfortable and functional there.  I sure hate to repeat going down again, but I would have done it much slower if I had known I'd end up like this. Thanks for any help!
Link to comment
Share on other sites

I can truly sympathize with your situation. I wish I had better advice. Stay  focused.Try, at all cost, not to make a corrective  dose. Good luck.
Link to comment
Share on other sites

You might talk to your doctor about a slower taper.  I tapered too fast at the beginning and I've found that holding has made a big difference, just allowing my brain to catch up with all of the changes.  It's better not to increase your dose if you can manage not to, but if you do let your doctor know what's going on.  I wish you the best.
Link to comment
Share on other sites

Thanks, Shea. My doc is letting me go at my own speed so that's not a problem. I do plan on at least holding for a while until I'm feeling better and can function a little more.  It was so nice to feel good enough to get out somewhere even if for a short time or feel good enough to cook dinner or whatever.  Makes the time go faster.  I'm also thinking about switching to Valium after I'm a little more stable.
Link to comment
Share on other sites

×
×
  • Create New...